# SDR UALA2011100505386

- Difficulty date: October 4, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 50,193 hours, 6,388 cycles
- Engine: Pwa PW40903
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Box
- Condition: Malfunctioned
- Location: Rest Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT CREW REST SEAT INOPERATIVE.  STUCK PARTIALLY RECLINED, RESET UNDERSEAT ELECTRONICS CONTROL BOX.
